Title: Malignant migrating partial seizures in Aicardi syndrome
Authors: Jocic-Jakubi, B ×
Lagae, Lieven #
Issue Date: Oct-2008
Publisher: Heinemann William Medical Books
Series Title: Developmental Medicine and Child Neurology vol:50 issue:10 pages:790-2
ISSN: 0012-1622
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Brain & Metabolism Section (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science